MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL MOBI-C IMPLANT 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3575
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint is unrefuted for one (1) of one (1) mobi-c implant: 15x17 h5 us, for the failure of patient harm.A photo of the patient was provided for review, which documented the event.Potential cause: the cause of the patient harm cannot be determined at this time.The information provided did not lead to any conclusive evidence that the device caused the patient harm.Complaint history: there were zero (0) other complaints for similar events (non biocompatible) related to the same part number or any associated lot numbers in the 12 months leading up to the notification date through to the present.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions, recalls, or product holds.Device use and compatibility: this device is used for treatment.Reported event is not related to a combination of product lines, therefore, a compatibility review is not applicable.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
It was reported that a patient has suspected infection after undergoing a mobi-c procedure.The surgeon noticed the patient's neck was red around the surgical incision.No further patient information is available.

Brand Name
MOBI-C IMPLANT 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10906889
Report Number3004788213-2020-00209
Device Sequence Number14173521
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)240701(10)5345902
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberMB3575
Device Lot Number5345902
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;